# SDR SWAA2024041872226

- Difficulty date: April 8, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 30,075 hours, 14,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER HAS A CRACK.<[01] ACCOMPLISHED REPAIR PARTS IAW SRM 53-10-15-2R-4 REPAIR 4;[02] VERIFIED TASK COMPLETE
